Alert archive / Michigan / Wind Advisories in 2013

Wind Advisory 5, NWS Marquette, MI

March 31, 2013Keweenaw County, Michigan

NWS Marquette, MI issued this wind advisory at Mar 31, 2013, 4:08 PM EDT for Keweenaw County, Michigan. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2013, 4:08 PM EDT (20:08 UTC)
Expired
Mar 31, 2013, 9:00 PM EDT
In force
5 hr
Issued by
NWS Marquette, MI

County Keweenaw County, MI

The radar

The Marquette radar (KMQT), 98 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

380 
WWUS73 KMQT 312008
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
408 PM EDT SUN MAR 31 2013

...STRONG WINDS OVER THE KEWEENAW PENINSULA INTO EARLY THIS EVENING...

.STRENGTHENING LOW PRESSURE MOVING ACROSS EASTERN LAKE SUPERIOR WILL
BRING A PERIOD OF STRONG WINDS TO THE KEWEENAW PENINSULA LATE THIS
AFTERNOON INTO THE EARLY EVENING. 

MIZ001-010100-
/O.NEW.KMQT.WI.Y.0005.130331T2008Z-130401T0100Z/
KEWEENAW-
INCLUDING THE CITY OF...COPPER HARBOR
408 PM EDT SUN MAR 31 2013

...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. 

HAZARDOUS WEATHER...

 * EXPECTED SUSTAINED NORTH TO NORTHWEST WINDS OF 30 TO 35 MPH WITH
   GUSTS AS HIGH AS 50 MPH INTO THE EARLY EVENING HOURS. THE
   STRONGEST WINDS WILL BE ALONG THE LAKESHORE AND IN OPEN AREAS OVER
   THE HIGH TERRAIN. THE WINDS WILL DIMINISH DURING THE MID AND LATE
   EVENING.  

 * OCCASIONAL SNOW SHOWERS AND BLOWING SNOW WILL ALSO OCCUR.

IMPACTS...

 * THE STRONG WINDS MAY BREAK TREE LIMBS AND CAUSE SPORADIC POWER
   OUTAGES. 

 * VISIBILITY MAY BE SHARPLY REDUCED AT TIMES IN OPEN AREAS DUE TO
   SNOW AND BLOWING SNOW.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE
   EXPECTED OR OCCURRING.

 * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT

&&

$$

ROLFSON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Mar 31, 1:37 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Mar 31, 1:37 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
137 PM EDT SUN MAR 31 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 544 AM EDT SUN MAR 31 2013

00Z RAOBS/LATEST WV IMAGERY AND RUC ANALYSIS SHOW A DEEPENING UPR
TROF OVER CENTRAL NAMERICA DOWNSTREAM OF RDG OFF THE W COAST AS
FAIRLY VIGOROUS SHRTWV NEAR LK WINNIPEG IS DIGGING SEWD TOWARD NW
MN. SHRTWV RESPONSIBLE FOR PCPN ON SAT IS NOW OVER LOWER MI...AND
ARRIVAL OF MUCH DRIER AIR SHOWN ON THE 00Z INL RAOB IS TENDING TO
BREAK UP LINGERING FOG/LO CLD AT LEAST OVER THE WRN TIER DESPITE
UPSLOPE LLVL WNW FLOW IN WAKE OF SFC LO PRES TROF ASSOCIATED WITH
THAT DISTURBANCE. SINCE THE INCOMING AIRMASS WITH 00Z H85 TEMP OF
-2C AT INL IS NOT SUFFICIENTLY COLD FOR LES EITHER...THERE IS NO
PCPN. LOOKING UPSTREAM...AN AREA OF MID CLD IS PRESENT OVER NW MN/
NW ONTARIO AHEAD OF THE LK WINNIPEG SHRTWV AND ASSOCIATED COLD FNT
PLUNGING SSEWD. PCPN AHEAD OF THIS BNDRY IS ABSENT GIVEN THE DRYNESS
OF THE INL/YPL RAOBS DESPITE SOME RATHER SHARP DVPA/H85-5 QVECTOR
CNVGC...BUT SOME PLACES SHOW SN IMMEDIATELY BEHIND THE FROPA.
ALTHOUGH H85 TEMPS FALL SHARPLY BEHIND THE COLD FNT TO -14C AT THE
PAS IN MANITOBA NEAR LK WINNIPEG...THE 00Z RAOB FM THAT SITE SHOWS A
FAIRLY DRY AIRMASS/INVERTED V T-TD PROFILE BLO H85. BUT JUST TO THE
E WITHIN THE COLDER AIRMASS...MORE CLDS/-SN ARE EVIDENT IN FAR NW
ONTARIO.

MAIN FCST CONCERNS THRU TNGT ARE SHSN POTENTIAL AND WINDS ASSOCIATED
WITH AND FOLLOWING SHRTWV DIGGING TOWARD THE UPR GRT LKS/ATTENDANT
COLD FROPA.

EASTER SUN...AS LLVL DRY AIR MOVES IN EARLY THIS MRNG...EXPECT TREND
TOWARD FOG/ST TO BREAK UP W-E. BUT ARRIVAL OF COLD FNT OVER THE NW
BY LATE MRNG WL RESULT IN MORE CLDS AND SHSN IN THIS AREA AS AREA OF
MSTR IN NW MN/ADJOINING ONTARIO SWINGS OVHD. SINCE THE MOST
IMPRESSIVE DPVA/H85-5 QVECTOR CNVGC IS PROGGED TO SWING BY TO THE N
OF UPR MI...EXPECT ACCOMPANYING SHSN TO BE RELATIVELY MODEST EVEN IF
THERE IS SOME ENHANCEMENT OVER MAINLY THE HIER TERRAIN OF THE NW. AS
THE FNT SWINGS THRU THE REST OF THE CWA EARLY THIS AFTN...DEEP LYR
QVECTOR DVGC/MID LVL DRYING SHOULD LIMIT PCPN TO SCT -SHSN THAT WL
BE AT LEAST MIXED WITH RA OVER THE SCNTRL AS TEMPS RISE AOA 40 IN
THOSE DOWNSLOPE AREAS. BEST CHC FOR MORE NMRS SHSN WL BE OVER THE
NRN TIER CLOSER TO SHRTWV DYNAMICS. EVEN WITH STRENGTHENING NW
FLOW/CAD BEHIND THE FROPA THAT DROPS H85 TEMPS TO NEAR -14C BY 00Z
MON...ARRIVAL OF DRIER AIR MORE REPRESENTED BY THE 00Z YQD RAOB
ALONG WITH DAYTIME HEATING/INVERTED V LOOK TO GFS FCST SDNGS FOR CMX
SHOULD TEND TO LIMIT THE SHSN INTENSITY IN THE WAKE OF THE FROPA. AS
FOR THE WINDS...THE PREFERRED GFS SHOWS A FAIRLY SHARP PRES RISE
CENTER FOLLOWING THE FROPA AND REACHING NCENTRL LK SUP BY 00Z WITH
ISALLOBARIC WIND FAVORABLY ALIGNED WITH THE NW GRADIENT FLOW. SINCE
SEVERAL MODELS SHOW H925 WINDS UP TO 40 KTS STREAMING INTO THE ERN
ZNS AT 00Z WITH CONSIDERABLE CAD/DESTABILIZATION AS WELL AS THE
FAVORABLE ALIGNMENT OF THE ISALLOBARIC WIND TO THE GRADIENT FLOW...
EXPECT ADVY LVL GUSTS TO 45 MPH IN THE EXPOSED LK SUP SHORELINE E OF
MQT AFT 21Z.

AS THE CLOSED LO OVER SE CANADA MOVES TO THE E TNGT...SHARP CYC NW
FLOW IS PROGGED TO VEER A BIT MORE TOWARD THE NNW...WHICH MIGHT
ALLOW DEEPER MSTR NOW OVER NW ONTARIO TO INFILTRATE THE UPR LKS AS
SHOWN BY NMRS MODEL H7 RH PROGS. IN COMBINATION WITH H85 TEMPS
FALLING AS LO AS -17C TO -18C AND NOCTURNAL COOLING THAT WOULD FAVOR
MORE TYPICAL LES BANDING...MAINTAINED THE FLAVOR OF PREVIOUS FCST
WITH LES POPS INCRSG TO CATEGORICAL IN THE SN BELTS FAVORED BY THE
EXPECTED FLOW. NEARLY UNIDIRECTIONAL NATURE OF THE SFC-H85 FLOW IN
THE WELL MIXED CONVECTIVE LYR MIGHT ALSO FAVOR HEAVIER SN BANDS.
SINCE THE ERN ZNS WL BE CLOSER TO THE DEPARTING LO...HAVE A BETTER
OPPORTUNITY TO BE IMPACTED BY THE DEEPER MSTR...AND WL SEE ADVY LVL
WIND GUSTS AT LEAST THRU 06Z BEFORE THE PRES RISE CENTER SHIFTS
FARTHER E AND WEAKENS THE ISALLOBARIC WIND...OPTED TO ISSUE A WINTER
WX ADVY FOR ALGER/NRN SCHOOLCRAFT/LUCE COUNTIES FOR THE COMBINATION
OF STRONG WINDS...LES...AND BLSN.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 544 AM EDT SUN MAR 31 2013

AFTER A SEVERAL DAY STRETCH OF NEAR NORMAL EARLY SPRING WEATHER...IT
LOOKS LIKE A RETURN TO FEBRUARY LIKE WEATHER IS ON TAP FOR THE EARLY
PART OF THE WORK WEEK. COLD ADVECTION WILL CONTINUE ON MONDAY ON THE
BACKSIDE OF UPPER TROUGH PUSHING THROUGH THE UPPER LAKES. 85H TEMPS
FALL DOWN TO AROUND -18C ACROSS LAKE SUPERIOR DURING THE DAY ON
MONDAY. UNUSUAL TO BE DEALING WITH LAKE EFFECT IN EARLY APRIL BUT
WITH LAKE TEMPS BETWEEN 1-2C...SUFFICIENT DELTA TS WILL BE IN PLACE
FOR LAKE EFFECT SNOW IN NORTHWESTERLY WIND SNOW BELTS. THE CHALLENGE
OF THE FCST IS THE EXTENT OF ACCUMULATIONS AND OVERALL IMPACTS OF
THE SNOW. THE FACT THAT IT IS APRIL...FCST SOUNDINGS ARE SHOWING A
LOW LEVEL INVERTED V SIGNATURE...THE TYPICAL DISRUPTION IN THE LAKE
EFFECT PROCESS FROM DIURNAL HEATING THIS TIME OF YEAR...ALL LEND TO
THE UNCERTAINTY IN THE FCST.  AREAS MOSTLY LIKELY TO SEE MORE OF THE
IMPACTS WILL BE ALGER AND LUCE COUNTIES AND WILL LET WINTER WEATHER
ADVISORY EXTEND THROUGH MONDAY MORNING TO ACCOUNT FOR FALLING SNOW
AND BLOWING SNOW...ESPECIALLY NEAR LAKE SUPERIOR. THE NEGATIVES
LISTED ABOVE MAY THEN BECOME TOO MUCH FOR SIGNIFICANT IMPACTS DURING
THE AFTERNOON MONDAY.  AWAY FROM THIS AREA...EXPECT LAKE EFFECT SNOW
SNOW SHOWERS TO PRODUCE SOME LIGHT ACCUMULATIONS ACROSS THE KEWEENAW
AND WESTERN U.P. THE MOST NOTICEABLE THING ABOUT MONDAY WILL BE THE
FACT THAT TEMPERATURES WILL ONLY CLIMB INTO THE LOWER TO MID 20S AND
WITH GUSTY NORTHWEST WINDS IT WILL FEEL CONSIDERABLY COLDER.

THERE COULD BE A SLIGHT UPTICK IN LAKE EFFECT SNOW MONDAY NIGHT
ACROSS THE EAST WITH INVERSION HEIGHTS REMAINING AROUND
8KFT...TRAJECTORIES FAVORING A LITTLE MORE LOW LEVEL MOISTURE...AND
TYPICAL NIGHTTIME INCREASE IN LAKE EFFECT THIS TIME OF YEAR. MAY NEED
TO CONSIDER ANOTHER ADVISORY FOR ALGER AND LUCE COUNTIES AGAIN
MONDAY NIGHT. ELSEWHERE...EXPECT LAKE EFFECT SNOW SHOWERS TO
CONTINUE ACROSS THE WEST BUT ACCUMULATIONS SHOULD REMAIN RELATIVELY
LIGHT.

LAKE EFFECT PROCESS WINDS DOWN QUICKLY ON TUESDAY WITH INVERSION
LOWERING SIGNIFICANTLY AND SURFACE RIDGING APPROACHING FROM THE
WEST. TEMPERATURES WILL REMAIN WELL BELOW NORMAL...MORE LIKE MID
FEBRUARY.

RIDGE AXIS WILL MOVE ACROSS THE AREAM ON WEDNESDAY. WITH ABUNDANT
SUNSHINE AND WARM ADVECTION COMMENCING ON THE BACK SIDE OF THE RIDGE
TEMPS SHOULD REBOUND BACK ABOVE FREEZING TO WITHIN A FEW DEGREES OF
NORMAL. NEXT TROUGH AND FRONT WILL CROSS THE AREA ON THURSDAY.  NOT
VERY MUCH MOISTURE TO WORK WITH SO ONLY EXPECT SOME LIGHT RAIN AND
SNOW SHOWERS WITH ITS PASSAGE. ANOTHER DECENT COLD SHOT WILL KNOCK
TEMPERATURES BACK BELOW NORMAL FOR FRIDAY. HAVENT LOOKED TOO MUCH AT
NEXT WEEKENDS FORECAST BUT THERE APPEARS TO BE A TREND POINTING
TOWARD A MORE SOUTHERN TRACK OF A STORM SYSTEM PUSHING THROUGH THE
LOWER LAKES.  WILL BE SOMETHING TO KEEP AN EYE ON AS THE WEEK
PROGRESSES.
&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 136 PM EDT SUN MAR 31 2013

DAYTIME HEATING AND DEVELOPMENT OF MIXED LAYER SHOULD GENERALLY
RESULT IN VFR CLOUD BASES THIS AFTN AT KIWD/KCMX/KSAW. HOWEVER...
WITH KCMX CLOSER TO SFC LOW TRACKING ACROSS NRN LAKE SUPERIOR AND
ASSOCIATED LOW-LEVEL MOISTURE WRAPPING AROUND IT...CIGS WILL DROP TO
MVFR AT TIMES THERE. EXPECT OCNL -SHSN WHICH WILL REDUCE VIS TO MVFR
AT TIMES...PERHAPS VERY BRIEF IFR. WNW WINDS WILL BE GUSTY THRU THE
AFTN...ESPECIALLY AT THE MORE EXPOSED KCMX WHERE WIND GUSTS UPWARDS
OF 35KT SHOULD BE COMMON. WITH NOCTURNAL COOLING AND THE ARRIVAL OF
SOME DEEPER MOISTURE...EXPECT MVFR CONDITIONS WITH -SHSN TONIGHT AT
ALL 3 SITES AS THE GUSTY NW WINDS CONTINUE TO DRAW COLDER AIR INTO
THE UPPER LAKES. MAY SEE SOME VERY BRIEF PERIODS OF IFR VIS AT KIWD
AND KCMX.
&&

.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 544 AM EDT SUN MAR 31 2013

AS A STRONG DISTURBANCE MOVES OVER LK SUP TODAY...A DEEP LO PRES
WILL TAKE SHAPE OVER SE CANADA AND CAUSE NW WIND TO INCREASE TO GALE
FORCE OVER THE NCENTRAL AND E PORTIONS OF THE LAKE BY THIS
AFTERNOON. THESE STRONG NW WINDS WILL CONTINUE TONIGHT AND DRAW MUCH
COLDER AIR INTO THE UPPER LAKES. THE RESULT WILL BE FREEZING SPRAY.
MAINTAINED GOING GALE WARNING FOR MOST OF THE NCENTRAL AND E HALF.

NORTHWEST GALES WILL CONTINUE ACROSS THE EASTERN HALF OF LAKE
SUPERIOR INTO TUESDAY BEFORE RIDGING BUILDS ACROSS THE LAKE WITH
WINDS DIMINISHING TO LESS THAN 20 KNOTS. WINDS SHOULD REMAIN BELOW
20 KNOTS INTO THURSDAY BEFORE THE NEXT QUICK MOVING FRONT MOVES
ACROSS THE UPPER GREAT LAKES. NORTHWEST WINDS TO 30 KNOTS WILL BE
POSSIBLE BEHIND THE FRONT TO END THE WORK WEEK.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
  WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 2 PM EDT
     MONDAY FOR MIZ006-007-085.

LAKE SUPERIOR...
  GALE WARNING UNTIL 8 PM EDT TUESDAY FOR LSZ264>267.

  GALE WARNING UNTIL 6 PM EDT MONDAY FOR LSZ244-245-249>251.

LAKE MICHIGAN...
NONE.
&&

SHORT TERM...KC
LONG TERM...MZ
AVIATION...ROLFSON
MARINE...KC/MZ
Hazardous weather outlook, Mar 31, 5:48 AM EDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
548 AM EDT SUN MAR 31 2013

MIZ001>007-009>014-084-085-011100-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
548 AM EDT SUN MAR 31 2013 /448 AM CDT SUN MAR 31 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

EXPECT NORTHWEST WIND GUSTS UP TO 45 MPH NEAR LAKE SUPERIOR EAST OF
MARQUETTE LATE THIS AFTERNOON AND EVENING.

LAKE EFFECT SNOW SHOWERS WILL INCREASE TONIGHT IN THE SNOW BELTS
FAVORED BY NORTHWEST WINDS. THE HEAVIEST SNOW SHOWERS ARE MOST
LIKELY EAST OF MARQUETTE...WHERE THE COMBINATION OF THE FALLING AND
BLOWING SNOW MAY CREATE DANGEROUS TRAVEL CONDITIONS AT TIMES. SEE
THE LATEST WINTER WEATHER STATEMENTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LAKE EFFECT SNOW SHOWERS WILL CONTINUE OVER THE NORTHWEST WIND SNOW
BELTS MONDAY INTO TUESDAY WITH LIGHT TO MODERATE ACCUMULATIONS
EXPECTED...ESPECIALLY EAST OF MARQUETTE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO SUBMIT SNOW REPORTS TO THE NATIONAL
WEATHER SERVICE IN MARQUETTE. THE PUBLIC MAY ALSO SUBMIT SNOW REPORTS
AT OUR WEB PAGE...FACEBOOK PAGE OR ON TWITTER.

LSZ162-240>251-263>267-011100-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
548 AM EDT SUN MAR 31 2013 /448 AM CDT SUN MAR 31 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NORTHWEST GALES OF 35 TO 40 KNOTS WILL DEVELOP OVER THE EAST HALF OF
LAKE SUPERIOR THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. SEE THE
LATEST LAKE SUPERIOR FORECASTS AND MARINE WEATHER MESSAGE FOR
COMPLETE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NORTHWEST GALES OF 35 TO 40 KNOTS OVER THE EAST HALF OF LAKE
SUPERIOR WILL PERSIST THROUGH TUESDAY. SEE THE LATEST LAKE SUPERIOR
FORECASTS AND MARINE WEATHER MESSAGE FOR COMPLETE DETAILS.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-011100-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
548 AM EDT SUN MAR 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

MZ/KC

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 4:45 AM EDTWinter Weather AdvisoryMQTAlger, Luce, Schoolcraft33 hr

Nearby

Wind Advisories in Michigan, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.